# SDR SWAA2023121129802

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8904L
- Make and model: Boeing 737-8
- Aircraft serial: 68117
- Aircraft time: 706 hours, 428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: NOTREPORTED
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT. FWD SVC DOOR GIRT BAR HARD TO ARM & DISARM<[01] OPS CHECK GOOD ON FWD SVC DOOR GIRT BAR. BRAND NEW AIRPLANE IAW SIP
